# SDR VNAA202412240051

- Difficulty date: December 24, 2024
- Submitted: December 24, 2024
- Operation: Air carrier
- Aircraft: N703PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10137
- Aircraft time: 41,015 hours, 39,546 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: BA670450761
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HN00185763 DISCREPANCY: CARGO TIE-DOWN SEAT TRACK ON LBL 9.00 BETWEEN FS 1031.00 AND FS 1059..00 IS CORRODED. CORRECTIVE ACTION: REMOVED AND REPLACED SEAT TRACK I.A.W. MHIRJ REO 670-53-00-751 REV.--, DATED 09/12/2024 AND CRJ700 SRM 53-00-49-400-801-A03          BA670-45076-1
